# SDR FDEA202206281611

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 74,531 hours, 33,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Intermittent
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR HANDLE WILL NOT LATCH DOOR. UPPER  AND LOWER GATES ARE NOT CLOSING FULLY. WORKS  NORMALLY FROM THE INSIDE.       CYCLED INSIDE AND OUTSIDE L1 DOOR HANDLE CLOSED  L1  DOOR SEVERAL TIMES USING EXTERIOR HANDLE L1 DR CKS  GOOD REF B757 MM 52-11-00-6
